MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the display of the device went blank while in use on a patient.Reportedly, the ventilation continued as set.The ventilator was replaced.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The investigation was based on the provided information including a photo of the described behaviour.No log file was made available for investigation.The provided photo shows a red tint of the display.However, the graphic elements of the display are still visible.Upon request, the customer stated that the device boots up with the reddish tint, but sometime also stays completely black.Based on the available information, this can neither be confirmed nor denied.However, the available information indicates a failure of the lc display.The lc display and the inverter board were already replaced by the customer.The device displaying a reddish tint does not impact the functionality of the device.In case of a complete failure of the cockpit, a running ventilation is not affected and continues as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental oled-display and the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit are not available.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20449706
Report Number9611500-2024-00439
Device Sequence Number17919863
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)190122(93)8417400-18
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown